EXACTECH, INC. PS TIBIAL INSERTS SZ 6, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-26-11 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
01/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 12 years and 10 months post the initial left total knee arthroplasty, the surgeon performed a synovectomy surrounding the affected knee.Mild osteolysis was present.The patella exhibited medial to lateral wear along tracking path.The tibial insert had mild medial and lateral wear.The femoral and tibial components were well fixed.The liner and patella were exchanged.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6), 204-04-66 - trapezoid tibial tray sz 6f/6t, (b)(6), 204-01-06 - ps cemented femoral sz 6.
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear over the course of almost 13 years of implantation and possible contributions from patient-related factors.However, this cannot be confirmed and additional potential contributions to the event could not be assessed as the devices were not available for evaluation and limited information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".